MathSciNet Relay Station
MathSciNet bibliographic data
MR374459 (51 #10659) 32A10 (30A78 46J15)
Miles, Joseph A factorization theorem in $H\sp{1}(U\sp{3})$. Proc. Amer. Math. Soc. 52 (1975), 319–322.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement